# SDR RAAA96E9010

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE PRE-INSTALL INSPECTION, FOUND .25 INCH CRACK AT FASTENER HOLE IN NR 3 NACELLE OUTBD SKIN AT NAC STA 41, AFT OF OUTBD UPPER ENG MOUNT POINT.  REPAIRED PER SRM 54-2-1, FIG 3.
